Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 879042, 12 pages
http://dx.doi.org/10.5402/2011/879042
Research Article

On the Geometry of Almost ๐’ฎ -Manifolds

Department of Mathematics, University of California, Berkeley, 749 Evans Hall, No. 3840, Berkeley, CA 94720, USA

Received 3 October 2011; Accepted 20 October 2011

Academic Editors: T. Friedrich and U. Gran

Copyright © 2011 Sean Fitzpatrick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. M. Boothby and H. C. Wang, โ€œOn contact manifolds,โ€ Annals of Mathematics, vol. 68, no. 2, pp. 721โ€“734, 1958. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  2. R. S. Palais, โ€œA global formulation of the Lie theory of transformation groups,โ€ Memoirs of the American Mathematical Society, vol. 22, p. 123, 1957. View at Google Scholar ยท View at Zentralblatt MATH
  3. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser Boston, Boston, Mass, USA, Second edition, 2010. View at Publisher ยท View at Google Scholar
  4. D. E. Blair, โ€œGeometry of manifolds with structural group 𝒰(n)×𝒪(s),โ€ Journal of Differential Geometry, vol. 4, pp. 155โ€“167, 1970. View at Google Scholar ยท View at Zentralblatt MATH
  5. D. E. Blair, G. D. Ludden, and K. Yano, โ€œDifferential geometric structures on principal toroidal bundles,โ€ Transactions of the American Mathematical Society, vol. 181, pp. 175โ€“184, 1973. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  6. J. Saenz, โ€œRegular general contact manifolds,โ€ Kyungpook Mathematical Journal, vol. 21, no. 2, pp. 243โ€“250, 1981. View at Google Scholar
  7. S. Tanno, โ€œA theorem on regular vector fields and its applications to almost contact structures,โ€ The Tohoku Mathematical Journal, vol. 17, pp. 235โ€“238, 1965. View at Google Scholar ยท View at Zentralblatt MATH
  8. K. L. Duggal, S. Ianus, and A. M. Pastore, โ€œMaps interchanging f-structures and their harmonicity,โ€ Acta Applicandae Mathematicae, vol. 67, no. 1, pp. 91โ€“115, 2001. View at Publisher ยท View at Google Scholar ยท View at MathSciNet
  9. K. Yano, โ€œOn a structure defined by a tensor field of type (1,1) satisfying f3+f=0,โ€ The Tensor Society, vol. 14, pp. 99โ€“109, 1963. View at Google Scholar ยท View at Zentralblatt MATH
  10. M. Kon and K. Yano, Structures on Manifolds, vol. 3 of Series in Pure Mathematics, World Scientific Publishing, Singapore, 1984.
  11. R. E. Stong, โ€œThe rank of an f-structure,โ€ Kōdai Mathematical Seminar Reports, vol. 29, no. 1-2, pp. 207โ€“209, 1977. View at Publisher ยท View at Google Scholar
  12. S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, vol. 246, Birkhäuser, Boston, Mass, USA, 2006.
  13. A. Lotta and A. M. Pastore, โ€œThe Tanaka-Webster connection for almost 𝒮-manifolds and Cartan geometry,โ€ Archivum Mathematicum, vol. 40, no. 1, pp. 47โ€“61, 2004. View at Google Scholar
  14. S. Fitzpatrick, โ€œOn transversally elliptic operators and the quantization of manifolds with f-structure,โ€ to appear in Mediterranean Journal of Mathematics.
  15. S. Kobayashi, โ€œPrincipal fibre bundles with the 1-dimensional toroidal group,โ€ The Tohoku Mathematical Journal, vol. 8, pp. 29โ€“45, 1956. View at Google Scholar
  16. E. van Erp, โ€œContact structures of arbitrary codimension and idempotents in the heisenberg algebra,โ€ http://arxiv.org/abs/1001.5426.
  17. V. Ginzburg, V. Guillemin, and Y. Karshon, Moment Maps, Cobordisms, and Hamiltonian Group Actions, vol. 98 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2002.
  18. A. A. Kirillov, โ€œLocal Lie algebras,โ€ Uspekhi Matematicheskikh Nauk, vol. 31, no. 4(190), pp. 57โ€“76, 1976. View at Google Scholar ยท View at Zentralblatt MATH
  19. A. Lichnerowicz, โ€œLes variétés de Jacobi et leurs algèbres de Lie associées,โ€ Journal de Mathématiques Pures et Appliquées, vol. 57, no. 4, pp. 453โ€“488, 1978. View at Google Scholar ยท View at Zentralblatt MATH
  20. C.-M. Marle, โ€œOn Jacobi manifolds and Jacobi bundles,โ€ in Symplectic Geometry, Groupoids, and Integrable Systems (Berkeley, CA, 1989), vol. 20 of Mathematical Sciences Research Institute Publications, pp. 227โ€“246, Springer, New York, 1991. View at Google Scholar ยท View at Zentralblatt MATH
  21. A. Lichnerowicz, โ€œAlgèbre de Lie des automorphismes infinitésimaux d'une structure de contact,โ€ Journal de Mathématiques Pures et Appliquées, vol. 52, no. 9, pp. 473โ€“508, 1973. View at Google Scholar